# SDR AALA201905209001

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 60,854 hours, 30,582 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Instrument Panel
- Part number: 301EDP14
- Part serial: HV41727
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB WITH CLIMB THRUST SELECTED ON TRI, ALL THE RIGHT ENGINE PARAMETERS FLUCTUATE. EPR + - .02/N1 +- 1%/ EGT + - 5 DEGREE C/N2 +- 1/2%/FF ALSO. RIGHT THROTTLE DID NOT MOVE. NO ICING. ENGINE ANTI-ICE ON OR OFF. OSCILLATION APPROX. 1 CYCLE PER SECOND. MAINTENANCE REMOVED AND REPLACED THE ENGINE INSTRUMENT CLUSTER IAW AMM 77-42-00. PREFORMED ENGINE RUN IAW AMM 71-00-00. EPR OPS CHECK GOOD.
